PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 106 | 3 | 203-211
Tytuł artykułu

$T_{f}$-splines et approximation par $T_{f}$ -prolongement

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We study $T_f$-splines (existence, uniqueness and convergence) in Banach spaces with a view to applications in approximation. Our approach allows, in particular, considering some problems in a more regular domain, and hence facilitating their solution.
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
106
Numer
3
Strony
203-211
Opis fizyczny
Daty
wydano
1993
Twórcy
  • Laboratoire Analyse Numérique, Université Paul Sabatier, 118, Route de Narbonne, 31062 Toulouse Cedex, France
autor
  • Laboratoire Analyse Numérique, Université Paul Sabatier, 118, Route de Narbonne, 31062 Toulouse Cedex, France
Bibliografia
  • [1] M. Attéia, Convergence interne et externe des fonctions spline d'interpolation, Séminaire d'Analyse Numérique de Toulouse, 1975.
  • [2] P. G. Ciarlet, Élasticité tridimensionnelle, Masson, Paris 1986.
  • [3] J. Deny et J. L. Lions, Les espaces du type de Beppo Levi, Ann. Inst. Fourier 5 (1954), 305-370.
  • [4] J. Duchon, Splines minimizing rotation-invariant semi-norms in Sobolev spaces, in: Lecture Notes in Math. 571, Springer, 1977, 85-100.
  • [5] I. Ekeland et R. Temam, Analyse convexe et problèmes variationnels, Dunod, Paris 1974.
  • [6] P. J. Laurentet Pham-Dinh-Tuan, Global approximation of a compact set by elements of a convex set in a normed space, Numer. Math. 15 (1970), 137-150.
  • [7] J. Nečas, Les méthodes directes en théorie des équations elliptiques, Hermann, Paris 1972.
  • [8] D. V. Pai, On nonlinear minimization problems and Lf-splines, I, J. Approx. Theory 39 (1983), 228-235.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv106i3p203bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.